AffiliationPalliative Medicine Department, Our Lady's Children's Hospital, Dublin, Ireland. email@example.com
MetadataShow full item record
CitationTransdermal hyoscine induced unilateral mydriasis. 2012, 2012: BMJ Case Rep
JournalBMJ case reports
AbstractThe authors present a case of unilateral mydriasis in a teenager prescribed transdermal hyoscine hydrobromide (scopolamine) for chemotherapy induced nausea and vomiting. The authors discuss the ocular side-effects associated with this particular drug and delivery system and the potential use of transdermal hyoscine as an antiemetic agent in this group.
- Transdermal hyoscine (Scopolamine). A preliminary review of its pharmacodynamic properties and therapeutic efficacy.
- Authors: Clissold SP, Heel RC
- Issue date: 1985 Mar
- Transdermal scopolamine and perioperative anisocoria in craniofacial surgery: a report of 3 patients.
- Authors: Lee DT, Jenkins NL, Anastasopulos AJ, Volpe AG, Lee BT, Lalikos JF
- Issue date: 2013 Mar
- [Transdermal scopolamine and mydriasis].
- Authors: Rodor F, Cottin C, Jouglard J
- Issue date: 1989 Nov-Dec
- Unilateral mydriasis due to scopolamine patch.
- Authors: Vasselon P, Weiner L, Rossi-Pujo F, Socha M, Peton P, May I, Demore B, Javelot H
- Issue date: 2011 Oct
- Perspectives on transdermal scopolamine for the treatment of postoperative nausea and vomiting.
- Authors: Pergolizzi JV Jr, Philip BK, Leslie JB, Taylor R Jr, Raffa RB
- Issue date: 2012 Jun